Jump to content
RemedySpot.com

Weight loss -- was -- Re: urinary problems

Rate this topic


Recommended Posts

Posted

PCS

I have always lost weight when on any form of castration therapy, although

I know of others who have gained weight. Different diets, different levels

of exercise can make a difference. I exercise a fair bit and avoid fatty

foods except my favourite - salad & pasta with lashings of virgin olive

oil, oh yes and the occasional omelette with toast and avocado.

Sam

> Dave

>

> I agree with Alan here. A weight loss from 148 down to 136 is unusual.

> There are a number of reasons for you to loose weight. I would call my doc

> and see what he has to say.

>

> I had a cath in for 4 days I absolutely hated the stupid thing. But it

> felt so good to have it out. This was to have a tURP done to open the

> ureathre some more. .

>

> Re: Re: urinary problems

>

> Dave wrote:

>

>> ...

>> Also, does anyone know if weight loss is an effect from the

>> hormone treatment. In the last 3 months I have lost 12 pounds

>> (from 148 down to 136). I am very concerned about this.

>

> Dave,

>

> I cannot recall reading any complaints about weight loss from

> ADT. I do recall some patients complaining about weight gain.

>

> 136 pounds is very light. If you are upset or depressed enough

> about your condition to have lost your appetite, that could

> result in weight loss.

>

> I once had a weight loss like yours, from 152 to 134, caused by a

> hyperthyroid condition that sped up my metabolism. The condition

> resolved itself and I gained the weight back. The most obvious

> other symptom I had was a rapid heart beat.

>

> But there are any number of possible causes of weight loss. I

> think you should talk to your doctor about it.

>

> Alan

>

>

>

>

>

> ------------------------------------

>

> There are just two rules for this group

> 1 No Spam

> 2 Be kind to others

>

> Please recognise that Prostate Cancerhas different guises and needs

> different levels of treatment and in some cases no treatment at all. Some

> men even with all options offered chose radical options that you would not

> choose. We only ask that people be informed before choice is made, we

> cannot and should not tell other members what to do, other than look at

> other options.

>

> Try to delete old material that is no longer applying when clicking reply

> Try to change the title if the content requires it

Posted

Perhaps I'm in the minority, but I've gained 30 pounds since my

Lupron shot. A friend gained 50. To be fair, I've also retired and lowered my

level of activity contemporaneous with the Lupron/TUMT/IMRT.

Tom Lauterback

From:

ProstateCancerSupport

[mailto:ProstateCancerSupport ] On Behalf Of georgia.sam@...

Sent: Thursday, January 21, 2010 4:23 AM

To: ProstateCancerSupport

Subject: Weight loss -- was -- Re: urinary

problems

PCS

I have always lost weight when on any form of castration therapy, although

I know of others who have gained weight. Different diets, different levels

of exercise can make a difference. I exercise a fair bit and avoid fatty

foods except my favourite - salad & pasta with lashings of virgin olive

oil, oh yes and the occasional omelette with toast and avocado.

Sam

> Dave

>

> I agree with Alan here. A weight loss from 148 down to 136 is unusual.

> There are a number of reasons for you to loose weight. I would call my doc

> and see what he has to say.

>

> I had a cath in for 4 days I absolutely hated the stupid thing. But it

> felt so good to have it out. This was to have a tURP done to open the

> ureathre some more. .

>

> Re: Re: urinary problems

>

> Dave

wrote:

>

>> ...

>> Also, does anyone know if weight loss is an effect from the

>> hormone treatment. In the last 3 months I have lost 12 pounds

>> (from 148 down to 136). I am very concerned about this.

>

> Dave,

>

> I cannot recall reading any complaints about weight loss from

> ADT. I do recall some patients complaining about weight gain.

>

> 136 pounds is very light. If you are upset or depressed enough

> about your condition to have lost your appetite, that could

> result in weight loss.

>

> I once had a weight loss like yours, from 152 to 134, caused by a

> hyperthyroid condition that sped up my metabolism. The condition

> resolved itself and I gained the weight back. The most obvious

> other symptom I had was a rapid heart beat.

>

> But there are any number of possible causes of weight loss. I

> think you should talk to your doctor about it.

>

> Alan

>

>

>

>

>

> ------------------------------------

>

> There are just two rules for this group

> 1 No Spam

> 2 Be kind to others

>

> Please recognise that Prostate Cancerhas different guises and needs

> different levels of treatment and in some cases no treatment at all. Some

> men even with all options offered chose radical options that you would not

> choose. We only ask that people be informed before choice is made, we

> cannot and should not tell other members what to do, other than look at

> other options.

>

> Try to delete old material that is no longer applying when clicking reply

> Try to change the title if the content requires it

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...